# SDR REXA2022071201525

- Difficulty date: June 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Fs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL SEGMENT BETWEEN FS785 TO FS 847+16 IS CORRODED AT APPROX FS 798.	INSTALLED NEW SEAT RAIL IAW  AMM 53-00-49-400-801-A07.
